Hi everyone. It's been a couple weeks. I promised to update after my genesight test results came back. I was OCD about getting the results because I was so deeply depressed, and desperate. I titrated off lamictal which was making me suicidally depressed while waiting on the results.
The mood stabilizer green winner for me...or in my case AAP...GEODON.
My pdoc immediately stopped seroquel, and put me on 20 mg geodon in the morning and 40 mg at night. It doesn't make me sleepy. At all. That's the only issue I have so far. It's in the green column, and so far I've had zero side effects. My mood lifted almost overnight. I had a sweet spot of about 4 days where I felt completely normal. It was amazing.
My problem, at least I think it's a problem. He also prescribed 20 mg of Prozac to help with depression and OCD thoughts. I historically cannot take antidepressants. They always make me hypomanic. Always. I've been on prozac before, but that was much earlier in my illness. Before I started rapid cycling and having paranoid features. After about a week, I started noticing hypomanic behavior. Most notably, spending way too much money. Not concentrating as much. Taking on big ideas for fix it projects I can't do alone in my condition right now. That kind of stuff. I'm also taking deplin 15 daily, but I seem to manage that with niacin, but I'm wondering is it the Prozac, the deplin, neither or both causing the hypomania?
I've consistently stayed on .5 mg klonopin and 50 mg topamax. I want to up the topamax to 100 and start reducing klonopin.
One thing notable, I weaned off 300mg gabapentin. I was paranoid it was causing the suicidal depression, not accepting it was the lamictal which has done that in the past. So, my pdoc said ok. Since I weaned off fully about 3 days ago, I've had more anxiety each day. Don't blame geodon on that. I have terrible panic and anxiety problems. So, today, I realized there is no way I can wean off klonopin if I'm already feeling like this or I will start dissociating again, and that is horrific. So, I took gabapentin today. I was supposed to see my pdoc today, which is the longest I've waited to see him. 2 weeks. But...he broke his arms and nose somehow, so my appointment is postponed to next Monday.
Meanwhile, sleep is awful. I'm maybe sleeping 5 or 6 hours a night taking Tylenol pm. I have a very limited amount of time doing this before I go full on hypomanic or get very unstable and rapid cycle again. Although, none of this is as bad as it was before, I cannot take anything with Benadryl long term. It has an opposite effect on me. I either need my pdoc to up geodon and add a sleeping med or help me figure something out.
I'm not keen on trazadone or vistaril, because doxepin made me rapid cycle severely because it's an AD, and vistaril did the same thing.
But, I can say, I think I am one of the oddballs that Geodon loves. Thank goodness. I need at least my main med to work. I am scared if we up it I could get akathesia, but since it was in the green column on my genesight, I think that's unlikely.
Any insight or advice for me going into my appointment next week? I loved those 4 days of feeling normal. I know I am so close.
I am going to start IOP 3 days a week after I see him next Monday. I think it's time for counseling to deal with how to cope with this disease on a day to day basis, not just during a huge episode like I've been in.
I may go to my internist tomorrow and ask for ambien for a week to get me through to my appointment though. I don't know if I can do 5 more nights of Benadryl and not go into orbit.
Edit: I've also been doing B12 injections weekly which maybe contributing to hypomania. I'm going to skip next week's dose and take more niacin this week to flush some out.
I have thought about this for a long time but have never signed up. I have bad social anxiety and some attention issues/going mentally blank from anxiety.
1. Has anyone done this for therapetic reasons?
2. Anyone brave enough to make a contract between us, if I do it, you will too? It would mean the world to me to have a buddy.
Hi everyone So here's a little background: I have been taking Klonopin daily for 4+ years now. The dosage at first was 1mg a day, increased to 2mg a day, then 3mg a day, back down to 2mg. I was on 2mg a day for the majority of the time using Klonopin. At the beginning of 2018, I discussed with my psych that I want to VERY slowly taper off Klonopin completely, since I feel my anxiety and panic are not as bad as they were, especially with being on Prozac. He agreed, so we tapered very slowly. I would make 25% to 33% reductions every visit. So far I have made it down to 0.75mg a day. That's huge for me! My anxiety is still close to nonexistent, but I do worry about one thing. When I do eventually get off Klonopin completely, will my anxiety and panic come back even though I have been having mild symptoms from tapering that do, eventually go away? Looking for answers from people who have gotten off benzo daily use and successfully remained (mostly) anxiety-free. Thank you very much.